# SDR CA130110009

- Difficulty date: January 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 8,166 hours
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 98811241RX
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING,  PILOT AND INSTRUCTOR NOTICED WHINING NOISE COMING FROM UNDER DASH.  CHECKED ENGINE INSTRUMENTS NOTICED ALTERNATOR WAS SHOWING HIGH DISCHARGE. NOISE STOPPED ALL OF A SUDDEN, ALTERNATOR NO LONGER DISCHARGING. CHECKED CIRCUIT BREAKERS NOTICED GEAR PUMP BREAKER POPPED.   ACFT BROUGHT INTO HANGAR, PLACED ON JACKS. GEAR PUMP BREAKER WAS RESET. GEAR WAS RETRACTED AT END OF CYCLE THE PUMP WOULD NOT SHUTDOWN. CIRCUIT BREAKER HAD TO BE PULLED TO STOP PUMP.  THIS IS SAME PROBLEM ACFT HAD 53 HRS AGO BUT THAT TIME THE MOTOR OVERHEATED, CAUSING SMOKE IN COCKPIT BEFORE BLOWING BREAKER. HYD POWER PACK WILL BE REPLACED AGAIN.
